On Certain Diophantine Equations

Pavel Bartoš

Matematický časopis (1969)

  • Volume: 19, Issue: 4, page 334-335
  • ISSN: 0232-0525

How to cite

top

Bartoš, Pavel. "O niektorých diofantických rovniciach." Matematický časopis 19.4 (1969): 334-335. <http://eudml.org/doc/29818>.

@article{Bartoš1969,
author = {Bartoš, Pavel},
journal = {Matematický časopis},
keywords = {number theory},
language = {slo},
number = {4},
pages = {334-335},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {O niektorých diofantických rovniciach},
url = {http://eudml.org/doc/29818},
volume = {19},
year = {1969},
}

TY - JOUR
AU - Bartoš, Pavel
TI - O niektorých diofantických rovniciach
JO - Matematický časopis
PY - 1969
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 19
IS - 4
SP - 334
EP - 335
LA - slo
KW - number theory
UR - http://eudml.org/doc/29818
ER -

References

top
  1. Erdős P., A z 1 x 1 + 1 x 2 + + 1 x n = a b egyenlet egészszámú megoldásairól, Matematikai Lapok 1 (1950) 192-210. (1950) MR0043117

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.